Pacific Journal of Mathematics

A solution to a problem of E. Michael.

T. C. Przymusiński

Article information

Pacific J. Math., Volume 114, Number 1 (1984), 235-242.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54D15: Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
Secondary: 54B10: Product spaces


Przymusiński, T. C. A solution to a problem of E. Michael. Pacific J. Math. 114 (1984), no. 1, 235--242.

Export citation


  • [E] R. Engelking, General Topology, Polish Scientific Publishers, Warsaw 1977.
  • [HM] T. Hoshina and K. Morita, On rectangularproducts of topological spaces, Topology and Appl., 11 (1980), 47-57.
  • [Ml] L. E. Miednikov, Embeddings of bicompacta into the Tychonoff cube and extensions of mappings from subsets of products, Dokl. Akad. Nauk SSSR, 222 (1975), 1287-1290 (in Russina).
  • [Mo] K. Morita, On generalizations of Borsuk'shomotopy extension theorem, Fund. Math., 88 (1975), 1-6.
  • [Pa] B. A. Pasynkov, On the dimension ofrectangular products, Dokl. Akad. Nauk SSSR, 221 (1975),291-294 (in Russian).
  • [Pa2] B. A. Pasynkov, On the dimension of products of normal spaces, Dokl. Akad. Nauk SSSR, 209 (1973), 792-794 (in Russian).
  • [P] T. C. Przymusiski, Extending functions from products with a metric factor and absolutes, Pacific J. Math, 101 (1982),463-475.
  • [P2] T. C. Przymusiski, On locallyfinite coverings, Colloq.Math, 38 (1978), 187-192.
  • [PW] T. C. Przymusiski and M. Wage, Collectionwise normality and extensions of locally finite coverings, Fund. Math, 109 (1980), 175-187.
  • [S] M. Starbird, The Borsuk homotopy extension theorem without the binormality condi- tion, Fund. Math, 87 (1975), 207-211.
  • [S2] M. Starbird, Extending Maps from Products, in: Studies in Topology, Editors: N. H. Stavrakas and K. R. Allen, AcademicPress 1975,559-565.
  • [Wg] M. Wage, The dimension of product spaces, Proc. Natl. Acad. Sci. USA, 75 (1978), 4671-4672.
  • [Wa] A. Wasko, Extension of functions defined onproduct spaces, Fund. Math, toappear.